MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ MEDSTATION¿ 4000; AUTOMATED DISPENSING CABINET
Model Number 500001002002
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for(b)(6) was performed from the date of manufacture, 14-nov-2012 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, a field service engineer (fse) confirmed that the issue was resolved by the customer, and no further investigation was required.The system functioned as intended after the customer resolved the issue.
 
Event or Problem Description
It was reported that when using the bbd pyxis¿ medstation¿ 4000 main drawer 4.1 and 4.2 failed and was not detected on bus.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.

Brand Name
BD PYXIS¿ MEDSTATION¿ 4000
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92130
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
10020 pacific mesa blvd.
san diego, CA 92130
MDR Report Key24798516
Report Number2016493-2026-19433
Device Sequence Number9944079
Product Code BRY
UDI-Device Identifier10885403512636
UDI-Public(01)10885403512636
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002002
Device Catalogue Number112-476-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown